# SDR 08FDEA04446

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC110937
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBD LOWER L/E NOSE PANELS ARE CHAFED ON THE INBD EDGE FROM 34 INCHES OUTBD.  FOUND OUT OF LIMITS.  REMOVED PANEL IAW SRM 51-35-01 & SRM 51-33-01.  FABRICATED A NEW PANEL IAW TPS 1003.   LOCATED & DRILLED HOLES IAW DWG ARC 1109-37.   ALODINED & PRIMED IAW SRM 51-21-01.   PART MARKED IAW GMM 7-0-1000.   INSTALLED IAW DWG ARC 1109 & SRM 51-35-01 & SRM 51-33-01.   PAINTED IAW SRM 51-21-02.
